# SDR USAA2013101500002

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 28,568 hours, 10,206 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, ECAM MESSAGE HYD G ENG 1 PUMP LO PRESSURE. R & R ENGINE HYD PRESSURE SWITCH IAW AMM 29-11-17-400-010-A.
